Beauzamy, B.
Espaces de Banach uniformément convexifiables
Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz"), Tome (1973-1974) , Exposé no. 14 , p. 1-17
Zbl 0295.46024 | MR 407565 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=SAF_1973-1974____A16_0

Bibliographie

[1] M.M. Day: Normed linear spaces - Academic Press - N.Y. 1962. MR 145316

[2] D.P. Giesy: On a convexity condition in normed linear spaces. Trans. A.M.S., vol. 125 - 1 - 1966. MR 205031 | Zbl 0183.13204

[3] R.C. James: Weak compactness and reflexivity. Israël J. of Maths. 2- (1964) - 101-119. MR 176310 | Zbl 0127.32502

[4] R.C. James: Uniformly non square Banach spaces. Ann. of Maths. 80-(1964) - 542-550. MR 173932 | Zbl 0132.08902

[5] R.C. James: Some self-dual properties of normed linear spaces. Ann. Math. Studies. n° 69 -159-175. MR 454600 | Zbl 0233.46025

[6] I. Namioka et E. Asplund: A geometric pool of Ryll-Nardzewski's fixed point theorem. Bull A.M.S.,73-(1967) 443-445. MR 209904 | Zbl 0177.40404

[7] G. Pisier: Exposé n° VII.